MathSciNet Relay Station
MathSciNet bibliographic data
MR607116 57R30 (58F18)
Cantwell, John; Conlon, Lawrence Poincaré-Bendixson theory for leaves of codimension one. Trans. Amer. Math. Soc. 265 (1981), no. 1, 181–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement